Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 162, NWS Albuquerque, NM

June 24, 2014Guadalupe County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 24, 2014, 2:51 AM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2014, 2:51 AM MDT (08:51 UTC)
Expired
Jun 24, 2014, 3:45 AM MDT
In force
54 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Guadalupe County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 93 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 8.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4399 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

501 
WUUS55 KABQ 240851
SVRABQ
NMC019-047-240945-
/O.NEW.KABQ.SV.W.0162.140624T0851Z-140624T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
251 AM MDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO
  SOUTH CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 345 AM MDT

* AT 248 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 16
  MILES NORTH OF CUERVO...OR ABOUT 24 MILES NORTHEAST OF SANTA
  ROSA...AND MOVING SOUTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEWKIRK...
  CUERVO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

&&

LAT...LON 3507 10418 3498 10464 3532 10462 3537 10441
TIME...MOT...LOC 0850Z 345DEG 5KT 3526 10449

$$
1 follow-up statement
659 
WWUS55 KABQ 240916
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
316 AM MDT TUE JUN 24 2014

NMC019-047-240945-
/O.CON.KABQ.SV.W.0162.000000T0000Z-140624T0945Z/
GUADALUPE NM-SAN MIGUEL NM-
316 AM MDT TUE JUN 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM MDT
FOR SOUTH CENTRAL SAN MIGUEL AND NORTHEASTERN GUADALUPE COUNTIES...

AT 312 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 16 MILES NORTH OF CUERVO...OR ABOUT 25 MILES NORTHEAST OF
SANTA ROSA...MOVING SOUTH AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEWKIRK...
  CUERVO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3532 10455 3535 10442 3507 10418 3499 10459
TIME...MOT...LOC 0916Z 345DEG 5KT 3525 10445

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 11:37 PM MDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 23, 11:37 PM MDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1137 PM MDT MON JUN 23 2014

.AVIATION...
06Z TAF CYCLE
GENERAL WLY FLOW ALOFT. LOW LEVEL MOISTURE HAS PUSHED WESTWARD AND
INTO THE RGV BUT NOT AS PLENTIFUL AS NEAR THE TEXAS BORDER WHERE
AT LEAST ISOLD CONVECTION TO CONTINUE THROUGH POSSIBLY 12Z. LOW
LEVEL EASTERLY WINDS TO PERSIST OVER THE PLAINS AND INTO THE RGV
THROUGH 12Z WITH SOME POTENTIAL FOR MVFR CIGS TO DEVELOP ALONG THE
EAST SLOPES OF THE CENTRAL MT CHAIN...THOUGH NOT INDICATED IN KLVS
TAF ATTM. EXPECT ISOLD CONVECTION TO REDEVELOP OVER THE CENTRAL MT
CHAIN AND WRN HIGH TERRAIN BY 24/19Z...WITH MAINLY VIRGA WEST OF
THE RGV.

&&

.PREV DISCUSSION...254 PM MDT MON JUN 23 2014...
.SYNOPSIS...
ACTIVE WEATHER THROUGH TUESDAY MOSTLY FROM THE CENTRAL MOUNTAINS
EAST TO THE TEXAS BORDER. THIS INCLUDES THE POTENTIAL FOR SEVERE
WEATHER ACROSS MUCH OF THE EAST LATER THIS AFTERNOON INTO TONIGHT
AND AGAIN TUESDAY AFTERNOON AND EVENING IN THE FAR NORTHEAST. WE
WILL THEN BEGIN TO SEE A GRADUAL DRYING TREND FOR THE SECOND HALF
OF THE WEEK WITH A MOSTLY DRY WEEKEND AND EARLY NEXT WEEK...THANKS
TO A SLOWLY BUILDING HIGH PRESSURE AREA. WHILE WE CANT RULE OUT
STRAY SHOWERS OR STORMS IN THE NORTHERN MOUNTAINS OR FAR EASTERN
PLAINS THE VAST MAJORITY OF THE TIME AND AREA WILL BE RAINFREE
FROM THURSDAY THROUGH NEXT MONDAY.

&&

.DISCUSSION...
SHOWERS AND THUNDERSTORMS FIRING OVER THE CENTRAL MOUNTAINS AND
SPILLING ONTO THE EASTERN HIGHLANDS. THEY ARE BEHAVING SO FAR BUT
WE EXPECT THEM TO GROW IN COVERAGE AND INTENSITY AS WE PROGRESS
THROUGH THE EVENING. IN FACT THE BULK OF THE ACTIVITY MAY OCCUR
AROUND AND AFTER DARK ACROSS THE FAR EASTERN PLAINS...PROBABLY
LASTING TO MIDNIGHT OR LATER. ISOLATED SEVERE STORMS WITH LARGE
HAIL AND DAMAGING WINDS WILL BE A CONCERN. A FEW SHOWERS ARE
TRYING TO FORM OVER THE GILA REGION THIS PM BUT WILL BE MORE
WIND PRODUCERS THAN RAIN MAKERS.

ANOTHER ACTIVE DAY ON TUESDAY...BUT LIKELY LESS COVERAGE THAN
TODAY. ANY SEVERE WEATHER LOOKS TO BE FOCUSED IN THE NORTHEAST.
MOST OF THE ACTIVITY WILL AGAIN BE EAST OF THE CENTRAL MOUNTAIN
CHAIN. ANY HOPES FOR A LITTLE RAIN IN THE RIO GRANDE VALLEY WILL
HINGE ON MOIST OUTFLOWS POURING THROUGH THE MOUNTAIN PASSES AND
CANYONS TONIGHT. TEMPERATURES WILL WARM A FEW DEGREES AND BE
MOSTLY ABOVE NORMAL TUESDAY.

SOME DRYING IS EXPECTED TO CONTINUE THROUGH THE REST OF THE WEEK
AS HIGH PRESSURE BUILDS IN FROM THE SOUTHWEST AND A STORM PASSES
TO OUR NORTH. WEDNESDAY WILL STILL PRODUCE ISOLATED TO SCATTERED
ACTIVITY OVER THE EAST. BUT THEN THE HIGHER HEIGHTS WILL SUPPRESS
THE CONVECTION WHILE THE THE TROUGH WILL TRY AND SCOUR MUCH OF THE
MOISTURE OUT OF THE STATE BY THE END OF THE WEEK. WE CANNOT RULE
OUT ISOLATED STORMS ANY AFTERNOON OR EVENING FROM THURSDAY THROUGH
NEXT MONDAY BUT THEY WILL BE FEW AND FAR BETWEEN. MOST OF THE
FORECAST AREA WILL BE DRY A VAST MAJORITY OF THIS TIME.

LONG RANGE MODELS BRING A BACK DOOR FRONT TO THE EAST IN THE
LATER TUESDAY INTO WEDNESDAY TIME PERIOD. THIS COULD PROVIDE AN
OPPORTUNITY FOR AN INCREASE IN MOISTURE AND PRECIPITATION CHANCES.
CHJ

&&

.FIRE WEATHER...
A BACKDOOR COLD FRONT HAS PUSHED SOUTH THROUGH THE EASTERN PLAINS
TODAY. OVERNIGHT THROUGH THIS MORNING A SHALLOW LAYER OF LOW LEVEL
MOISTURE PUSHED INTO THE RIO GRANDE VALLEY...MUCH OF IT HAS BEEN
MODIFIED/MIXED OUT INTO THE LOWER ATMOSPHERE THROUGH OUT THE DAY.
AS A RESULT...ONLY SLIGHT CHANCE OF DRY THUNDERSTORMS WEST OF THE
CENTRAL MOUNTAINS WHILE THE BEST CHANCES AND GREATER COVERAGE FOR
WETTING SHOWERS AND THUNDERSTORMS ARE EAST OF THE CENTRAL MOUNTAINS
ACROSS THE EASTERN PLAINS.  THE MOST INTENSE PERHAPS SEVERE STORMS
WILL BE ACROSS THE FAR EAST CENTRAL PLAINS THIS EVENING.

TOMORROW MODERATE WEST WINDS ALOFT WILL DOMINATE WEST OF THE CENTRAL
MOUNTAIN CHAIN ALLOWING FOR ISOLATED HIGH BASED DRY STORMS WILL
PREVAIL. BEST CHANCES FOR WET THUNDERSTORMS WILL BE FOUND TOMORROW
AFTERNOON AND EVENING EAST OF THE CENTRAL MOUNTAINS.

NO CRITICAL FIRE VALUES REACHED TODAY AND TOMORROW.  HOWEVER...A FEW
HOURS OF SUPER HAINES CONDITIONS EXPECTED OVER THE CHUSKA MOUNTAINS
TOMORROW AFTERNOON.  IN ADDITION...THURSDAY AFTERNOON A FEW HOURS OF
SUPER HAINES CONDITIONS DEVELOP OVER THE SOUTHWESTERN MOUNTAINS...
THE BLACK RANGE NORTH TO THE SAN MATEO MOUNTAINS...THE GALLINAS
MOUNTAINS...THE MAGDALENA MOUNTAINS AND NORTH TOWARDS MOUNT TAYLOR.
OVERNIGHT RH RECOVERIES ARE POOR TO FAIR WEST OF THE CENTRAL
MOUNTAINS AND FAIR TO GOOD TO EXCELLENT FROM THE CENTRAL MOUNTAINS
EAST TOWARDS THE TEXAS STATE LINE. VENT RATES GOOD TODAY ACROSS THE
WEST AND TRENDING TOWARDS GOOD ALL AREAS BY WEDNESDAY THROUGH THE
END OF THE WEEK.

AS A WEAK UPPER LEVEL TROUGH APPROACHES FROM THE WEST-NORTHWEST
WEDNESDAY...INCREASING THE DRY WESTERLIES AREAWIDE AND SHUNTING LOW
LEVEL GULF MOISTURE EAST INTO TEXAS. EXTENDED RANGE MODELS INDICATE
A WEAK UPPER TROUGH PASSAGE ON SATURDAY.  MODEL INDICATES MOIST
SOUTHERLY SURFACE FLOW PATTERNS OVER TEXAS...PERHAPS ALONG EDGING
INTO NEW MEXICO ACROSS THE FAR SOUTHEAST CORNER AND ALONG THE TX/NM
LINE. EXTENDED RANGE MODELS TRENDING TOWARDS THE BUILDING OF A UPPER
LEVEL SUBTROPICAL HIGH OVER NEAR THE FOUR CORNERS ABOUT 7 DAYS FROM
NOW.  THIS PATTERN WOULD ALLOW FOR INCREASED MOISTURE INFLUX INTO
THE REGION. 01

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 23, 9:53 AM MDT, 16 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
953 AM MDT MON JUN 23 2014

NMZ501>540-241200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
953 AM MDT MON JUN 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BETWEEN 3 PM AND
12 AM MDT ACROSS THE EASTERN PLAINS OF NEW MEXICO. THE FOCUS FOR
SEVERE WEATHER WILL BE PRIMARILY ON A LINE FROM DUNKEN...HONDO...
MILAGRO...WATROUS...CIMARRON TO THE COLORADO BORDER...EAST TO THE
TEXAS STATE LINE. THE MAIN THREATS ARE VERY LARGE HAIL ONE TO TWO
AND A HALF INCHES IN DIAMETER AND POTENTIALLY DAMAGING STRAIGHT
LINE WINDS IN EXCESS OF 70 MPH. TORRENTIAL DOWNPOURS WILL OCCUR.
AN ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON
AND EVENING ACROSS UNION COUNTY. THE MAIN THREATS ARE LARGE HAIL
AND POTENTIALLY DAMAGING STRAIGHT LINE WINDS. AGAIN...AN ISOLATED
TORNADO CANNOT BE RULED OUT.

STRONG THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING COULD BRIEFLY
REACH SEVERE LEVELS ACROSS THE EASTERN HALF OF THE STATE.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER
SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.

40

In the hours before

Special weather statement, Jun 23, 9:04 PM MDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
904 PM MDT MON JUN 23 2014

NMZ538-240330-
CHAVES COUNTY PLAINS-
904 PM MDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHAVES COUNTY THROUGH 930
PM MDT...

AT 902 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST
OF CAPROCK TO 11 MILES NORTHWEST OF LOCO HILLS...AND MOVING SOUTHEAST
AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THESE STORMS INCLUDE...MAINLY RURAL AREAS OF
EASTERN CHAVES COUNTY.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3297 10425 3338 10400 3338 10376 3297 10376
      3296 10425
TIME...MOT...LOC 0305Z 309DEG 9KT 3329 10390 3295 10408

SHOEMAKE
Special weather statement, Jun 24, 2:06 AM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
206 AM MDT TUE JUN 24 2014

NMZ527-528-240900-
FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA-
206 AM MDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY
THROUGH 300 AM MDT...

AT 201 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST SOUTHEAST OF RATON...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF
NORTHEASTERN COLFAX COUNTY INCLUDING PORTIONS OF HIGHWAY 64 87.

THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 447 AND 453...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3696 10412 3669 10416 3680 10444 3690 10445
TIME...MOT...LOC 0805Z 274DEG 10KT 3685 10438

KJ
Local storm report, Jun 24, 2:37 AM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
237 AM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     HAIL             RATON                   36.89N 104.44W
06/24/2014  E1.00 INCH       COLFAX             NM   PUBLIC

&&

EVENT NUMBER ABQ1401084

KJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:02 PM MDTSevere Thunderstorm WarningABQUnion58 min
Jun 23, 6:32 PM MDTSpecial Weather StatementABQGuadalupe28 min
Jun 23, 6:39 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln51 min
Jun 23, 6:46 PM MDTSevere Thunderstorm WarningABQHarding, Union23 min
Jun 23, 7:27 PM MDTSevere Thunderstorm WarningABQChaves33 min
Jun 23, 7:28 PM MDTSpecial Weather StatementABQChaves32 min
Jun 23, 7:59 PM MDTSpecial Weather StatementABQChaves31 min
Jun 23, 8:01 PM MDTSpecial Weather StatementABQChaves29 min
Jun 23, 8:31 PM MDTSpecial Weather StatementABQChaves29 min
Jun 23, 8:32 PM MDTSpecial Weather StatementABQChaves28 min
Jun 23, 9:04 PM MDTSpecial Weather StatementABQChaves26 min
Jun 24, 2:06 AM MDTSpecial Weather StatementABQColfax54 min
Jun 24, 5:16 AM MDTSpecial Weather StatementABQUnion59 min
Jun 24, 5:24 AM MDTSevere Thunderstorm WarningABQUnion27 min
Jun 24, 5:35 AM MDTAreal Flood AdvisoryABQQuay115 min
Jun 24, 12:14 PM MDTSpecial Weather StatementABQ31 min
Jun 24, 12:46 PM MDTSpecial Weather StatementABQLincoln14 min
Jun 24, 1:27 PM MDTSpecial Weather StatementABQLincoln33 min
Jun 24, 2:00 PM MDTSpecial Weather StatementABQSan Miguel15 min
Jun 24, 2:18 PM MDTSevere Thunderstorm WarningABQColfax9 min
Jun 24, 2:29 PM MDTSpecial Weather StatementABQLincoln31 min
Jun 24, 2:41 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Lincoln22 min
Jun 24, 3:14 PM MDTSpecial Weather StatementABQDe Baca16 min
Jun 24, 3:36 PM MDTSpecial Weather StatementABQDe Baca24 min
Jun 24, 4:01 PM MDTSpecial Weather StatementABQDe Baca14 min
Jun 24, 4:03 PM MDTSpecial Weather StatementABQDe Baca12 min
Jun 24, 4:34 PM MDTSpecial Weather StatementABQGuadalupe26 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.